# SDR UALA2010080202774

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 54,939 hours, 20,515 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD PIT FR 26-27 STRINGER 42R-41R ON SKIN.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
